قالب وردپرس درنا توس
Home / Fitness and Health / Why do i feel nauseous?

Why do i feel nauseous?



On the other hand, you may experience nausea from suddenly eating a large amount of food.

3. You may need to drink some water.

Nausea could just be your troubled stomach telling you to drink more H20. And we’re not talking about a day in the desert without dehydrated water. For some people, even mild dehydration could damage your stomach, says Dr. Wexler.

You will likely know if dehydration is causing your nausea when you are also really thirsty. So, if that’s the case, drink it up. Usually plain water is fine, says Dr. Wexler. However, if you have signs of severe dehydration – such as tiredness, dizziness, or confusion – see a doctor right away.

Also worth noting: the dehydration and low blood sugar that can accompany hangovers can also cause nausea.

4. It could be your medication.

Many medications ̵

1; even diet supplements and over-the-counter medications – can cause nausea. Sometimes nausea can occur if you take an over-the-counter pain reliever (such as ibuprofen, acetaminophen, or an NSAID) on an empty stomach. Without some food in your stomach to act as a buffer, the ingredients in some pills can irritate the lining of your stomach, says Dr. Wexler. Dietary supplements like vitamins C, E, and iron can have a similar effect.

If it has been more than an hour or two since your last meal, eating something small can help keep discomfort at bay. “A piece of bread or a few crackers is often enough,” says Dr. Wexler. Make sure you have your snack before taking your vitamins or medication so it can cover your stomach. Eating afterwards usually doesn’t help, says Dr. Wexler.

5. It could be a migraine.

As if migraines weren’t bad enough, they can also make some people feel nauseous. Experts don’t fully understand why a migraine headache can make you feel like throwing up. What do you know? Migraines can cause dizziness and blurred vision, which can lead to nausea.

If you’re feeling a migraine, taking an OTC pain reliever might help, says Dr. Arthur. (Make sure you have it with a small snack like crackers. Drink plenty of water as dehydration can make headaches and nausea worse.) And if over-the-counter pain relievers don’t work, talk to your doctor. You can prescribe prescription migraine medication, which may be more helpful.

6. It could be an ear infection.

If you feel pressure in your ear along with nausea, it could be an infection. Good news: this is totally treatable. The channels in your inner ears play an important role in maintaining your balance. However, infection can lead to changes in normal fluid levels in one ear, says Dr. Arthur. When this happens, your brain receives a signal that the pressure in your infected ear is different from the pressure in your healthy ear. And these mixed signals can make you feel sick and dizzy.

How can you tell if an ear infection is hurting your stomach? “Usually an ear infection causes ear pain, a feeling of pressure in the ear, hearing changes, nasal congestion, headache and fever,” says Dr. Arthur. If you experience these symptoms, contact your doctor. You will prescribe antibiotics to fight the infection and you will feel better within a few days.

Nausea treatments

In addition to the specific nausea treatments listed above, according to the Cleveland Clinic, you can try these general tips to help manage nausea:

  1. Drink clear or ice cold drinks.

  2. Eat light, bland foods like salt crackers or plain bread.

  3. Avoid fried, fatty, or sweet foods.

  4. Eat slowly and eat smaller and more often.

  5. Do not mix hot and cold foods.

  6. Drink drinks slowly.

  7. Avoid post-meal activities.

  8. Avoid brushing your teeth after eating.

  9. Choose foods from all food groups as you can tolerate them.

How to Prevent Nausea

There are a few things you can do to prevent nausea from occurring in the first place. The Cleveland specifically suggests the following:


Source link